MAUDE Adverse Event Report: Synthes GmbH PUSH-PULL REDUCTION DEVICE FOR 4.5MM LCP® PLATES; FORCEPS

Synthes GmbH PUSH-PULL REDUCTION DEVICE FOR 4.5MM LCP® PLATES; FORCEPS
Catalog Number 311.449
Medical Device Problem Codes Crack (1135); Material Twisted/Bent (2981); Illegible Information (4050)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction

Brand Name
PUSH-PULL REDUCTION DEVICE FOR 4.5MM LCP® PLATES
Common Device Name
FORCEPS
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50780280
Report Number8030965-2026-09412
Device Sequence Number13431907
Product Code HTD
UDI-Device Identifier10886982187437
UDI-Public(01)10886982187437
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
Exmept
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number311.449
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown